Facebook Pixel
EmpowHER Guest

i have heavy bleeding for almost nine years now and im tird of bleeding .it really stresses e out alot, mry doctor just gives mee tabets to control it but it never works. so they told me to havee this treatment which is NOVASURE

By Anonymous August 29, 2011 - 11:45pm
Rate This

I I am 46 years old, my question is is it safe to have this treatment

Add a Comment1 Comments

Hi Anon,

Novasure is endometrial ablation. Basically the procedure is done to remove the lining of the uterus which is causing your heavy bleeding. There are no hormonal side effects because it isn't a pill, rather a minimally invasive procedure.

Immediately after the NovaSure procedure, some women may experience some cramping, mild pain, nausea, and/or vomiting. Most women feel back to themselves and can resume normal activities within a day or so. Be sure to follow any instructions from your doctor, no matter how good you’re feeling. A watery and/or bloody discharge following the NovaSure Endometrial Ablation procedure is normal. It could start anywhere from immediately after the procedure to a couple of weeks afterwards. The discharge may last only briefly, or for up to a couple of months. It could even come and go, increasing after certain activities. This is quite normal and can be expected with any endometrial ablation procedure.

For more information on NovaSure, please visit: http://www.novasure.com/info/novasure-and-heavy-periods/novasure-faqs.cfm

Good Luck,


August 30, 2011 - 8:18am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.